Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bbgg0914

Blackhead Removal On Accutane Caused Red Mark

Recommended Posts

Hey guys,

Decided to sign up since I feel like I'll get some help here.

So today I decided to squeeze out the blackheads on my nose on Accutane, I used to squeeze them out before when they got too noticeable but on Accutane I saw something different. My nose got red and I felt like it was burning. I know my skin is more sensitive after Accutane, which should've made me stop right there but now I have neosporin on my nose for being stubborn. :( will the redness go away or have I just created scarring? Even as I applied neosporin, it was sort of burning but not anymore. I'm also using clyndamycin if that helps but I didnt apply after the blackhead removal. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×